# SDR AUS20020676

- Difficulty date: June 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: B7849
- Condition: Wrong Part
- Location: Eng Fuel Pump
- Component: Pump, Romec, RG17980D
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP DRIVE SHAFT INCORRECT ITEM. INVESTIGATION FOUNDTHAT THE DRIVE SHAFT WAS APPROXIMATELY 6.35MM (0.25IN) SHORTERTHAN NORMAL. THE INCORRECT DRIVE SHAFT HAD BEEN FITTED AT THE LAST OVERHAUL/REPAIR OF THE PUMP.  PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
